# SDR SIMA2020041326005

- Difficulty date: March 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,581 hours, 32,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LWR SILL IS CORRODED-C/A-REMOVED AND REPLACED THE CARGO DOOR SILL IAW EMB SRM 51-40-02
